# SDR XV6A2014072700004

- Difficulty date: July 27, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N769VA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 87,371 hours, 20,673 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 56,124 hours, 17,692 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Fluctuates
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

AFTER LEVELING AT CRUISE ALTITUDE, LT ENGINE WOULD FLUCTUATE RAPIDLY.  WITH NT TURNED OFF FOLLOWING WAS OBSI EPR 1.3 - 1.4, N1 80% TO 90%, N2 84% TO 93%, FUEL FLOW 4.6 TO 6.4 & 37,000 FT PRESS ALT.  AT 3,000 FT LEVEL FLIGHT 250KTS N1 ON BOTH ENGS AT 61% LT ENG EPR 1.03 & RT ENG EPR 1.01.  THE THRUST LEVERS WERE SPLIT BY MORE THAN A KNOB WIDTH.  R & R ENG, OPS CHECKED GOOD.
